# SDR ABXA2011060254

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 77,519 hours, 36,328 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: V243602
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE "GEAR DISAGREE" & "DOOR MSG", MLG DOOR LIGHT ILLUMINATED.  CYCLED GEAR, NO HELP.  WHEN GEAR HANDLE IN DOWN POSITION MESSAGE EXTINGUISHES & GEAR IN NORMAL CONFIGURATION.  CREW DECLARED EMERGENCY AS PRECAUTION.  ACFT GROUNDED.  BITE CHECK OF PSEU FAULTED S262 R SIDE BRACE DOWN TARGET.  INSPECTED MLG, ACTUATORS & SYSTEM HYD LINES, NO PROBLEMS FOUND.  SWUNG MLG & FOUND RT MLG FAILED TO RETRACT.  FOUND HYD FUSE NOT ALLOWING FLUID TO SIDE BRACE ACTUATOR.  VERIFIED BAD BY SWAPPING TO LT SIDE.  AFTER SEVERAL CYCLES OF MLG, PROBLEM FOLLOWED.  REMOVED AND REPLACED LT MLG FUSE IAW 32-32-19.  OPS CHECKED NORMAL.
